# SDR SWAA2015040638124

- Difficulty date: April 4, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 38,976 hours, 25,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200200
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER EXIT BULB INOPERATIVE.  RELAMPED SIGN IAW AMM.
